# SDR 99ZZZM138

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FOREIGN OBJECT DAMAGE AS FAR BACK AS C-7.  AIRCRAFT WILL FERRY TO MIA FOR ENGINE CHANGE.  NR 1 ENGINE WILL BE REPLACED.
